# SDR SWIA202053327

- Difficulty date: September 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 461.00 AND BL 0-RBL 9, POSSIBLE CRACK ON THE PRESSURE FLOOR SKIN, MARKED.  C-CHECK RO 10/13/2020.  REPAIRED CRACK AT FS 461.00 AND BL 0-RBL 9 ON THE PRESSURE FLOOR SKIN BY COMPLYING WITH MHIRJ REO.  PRESSURE CHECKS GOOD.  SEE CONTINUATION CARD FOR DETAILS.
